# SDR DALA2017042803456

- Difficulty date: April 11, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177A
- Part serial: 01851
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN L/E SKIN.  PERFORMED CSVE INSPECTION, REPAIRED L/E DAMAGE, REPAIRED T/E DAMAGE REF CMM 57-43-24 DAL REV 41.
